# SDR MWEA97880

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERV DOOR EVACUATION SLIDE DETACHED FROM DOOR.  MX REINSTALLED.
